# SDR CA080904002

- Difficulty date: August 26, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna T206H
- Aircraft time: 72 hours
- Engine: Lyc TIO540AJ1A
- Propeller: Mcauly B3D36C432
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Boot
- Condition: Separated
- Location: Prop Deice
- Part time: 523 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DEICE BOOT RETAINING STRAP SEPARATING FROM NR 3 BLADE, DISCOVERED DURING ANNUAL INSP. (AT ELECTRICAL LEAD AREA). NR 3 DEICE BOOT REPLACED.  MCCAULEY SL2006-5 PERFORMED ON ALL 3 BOOTS.
